# SDR 96FDEA01698

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10
- Aircraft serial: 46705
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: G3617
- Condition: Burnt
- Location: Rt Cockpit
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, RETURNED TO DFW.  SMOKE IN COCKPIT, APPEARS TO BE COMING FROM SECOND OFFICER'S AUDIO PANEL.  ALL FIRE AND SMOKE CHECK LIST DONE.  FOUND SECOND OFFICER'S AUDIO CONTROL PANEL BURNT INSIDE.  USED AUDIO PANEL FROM ELECTRONIC COMPARTMENT, FUNCTIONAL CHECKS OK.
